# SDR UPS05844897

- Difficulty date: June 26, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-1, AFT PRESSURE BULKHEAD IS CRACKED 0.5 IN LONG AT LBL 35 AND 66 IN  FROM FLOOR.  CUT OUT DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR FILLER IAW DC-8  SRM 53-2-5 FIG 14. THE -27 AND -25 DOUBLERS INSTALLED BY PREVIOUS REPAIR.
